# SDR 95ZZZM285

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113YV
- Make and model: Beech 1900D
- Aircraft serial: UE113
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DEPARTED MONTROSE, PASSENGER COMPLAINED OF SMOKE IN CABIN.  PILOT CALLED AN INFLIGHT EMERGENCY.  RETURNED TO GATE WITHOUT INCIDENT.  MECHANIC FOUND FLAP MOTOR AND WIRES BURNED.  MEL'D FLAPS.  PERFORMED GROUND RUN USING ALL ENVIRONMENTAL CHECKS TO ENSURE THERE WOULD NOT BE CONTINUING PROBLEM.  PERFORMED TEST FLIGHT ALSO.  NO FURTHER DISCREPANCIES WERE FOUND.  (M)
